# SDR DALA2022120607828

- Difficulty date: December 5, 2022
- Submitted: December 6, 2022
- Operation: Air carrier
- Aircraft: N818NW
- Make and model: Airbus A330-323
- Aircraft serial: 0857
- Aircraft time: 66,536 hours, 8,703 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Ground Wire
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

47 J/H UNDER SEAT EMERGENCY LIGHT INOPERATIVE. FOUND GND WIRE DISCONNECTED FROM ROW 47J/H UNDER SEAT EMER LIGHT ASSY. RECRIMPED WIRE BACK ONTO CONNECTOR.
